# SDR C2XA02BT004

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: NA
- Condition: Faulty
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3431, CREW REPORTED EMERGENCY LIGHTS INOPERATIVE (REAR SECTION ONLY)....MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY LIGHT INVERTER IAW EMB145 AMM 33-50-11. OPS. CHECKED SYSTEM GOOD. AIRCRAFT RETURNED TO SERVICE.
